# SDR IXXA11SMN033S

- Difficulty date: February 5, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 857 L8l
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT BATHTUB FITTING CRACKED AT STA 857.000 LONGERON 8 LT.  REMOVED CRACKED FITTING.  CLEANED, TREATED AND PRIMED AREA. INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-18B, SRM 51-1-20D AND SRM 51-3-1 AND SRM 51-1-23.
